# SDR YENA2008010

- Difficulty date: January 24, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 3,968 hours, 2,552 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 430, MCO-BOS, AFTER TAKEOFF DETECTED AN ODOR THROUGHOUT CABIN.  INITIAL THOUGHT WAS ELECTRICAL ODOR.  AFTER REFERENCE TO QRH & DISCUSSION WITH MX CONTROL.  ODOR WAS ISOLATED TO PACK NR 2.  AS PACK NR 2 WAS TURNED PACK NR 2 ON/OFF THE ODOR CAME/DISSIPATED.  CONTINUED FLT TO BOS WITH PACK NR 2 OFF.  PERFORMED FIM TASK 21-20-00-810-801-A FOR ABNORMAL ODOR AND ISOLATED TO RT PACK OPERATION.
